# SDR IPXA10559062

- Difficulty date: March 28, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LONGITUDINAL BEAM BS 1040 TO 1080 LBL 25, WL 208, HAS CORROSION ON FLANGES.  REMOVED, FABRICATED AND INSTALLED NEW LONGITUDINAL BEAM IAW SRM 53-00-51-1A, SRM 51-40-02, SRM 51-40-05-0G.
